# SDR CALA2024052201552

- Difficulty date: May 19, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N66893
- Make and model: Boeing 737924ER
- Aircraft serial: 42197
- Aircraft time: 27,203 hours, 9,880 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A51816
- Condition: Damaged
- Location: Bs 185 Lbl 24.7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM WEB P/N 141A5181-6 AT BS 185 AND APROX LBL 24.7 REQUIRES ENLARGEMENT. SEE NON-ROUTINE # 001987923 FOR WORK STEPS ACCOMPLISHED. RECEIVED  EC/RA 5310-08330, WHICH PROVIDES CAT A PERMANENT REPAIR INSTRUCTIONS. REPAIRED FLOOR BEAM WEB ACCESS HOLE I.A.W. EC/RA 5310-08330. REFERENCE NON ROUTINE # 001987923 FOR WORK STEPS ACCOMPLISHED.
